Effective diffusion in vanishing viscosity - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Book Sections Year : 2002

Effective diffusion in vanishing viscosity


We study the asymptotic behavior of effective diffusion for singular perturbed elliptic operators with potential first order terms. Assuming that the potential is a random perturbation of a fixed periodic function and that this perturbation does not affect essentially the structure of the potential, we prove the exponential decay of the effective diffusion. Moreover, we establish its logarithmic asymptotics in terms of proper percolation level for the random potential.
No file

Dates and versions

hal-00924088 , version 1 (06-01-2014)


  • HAL Id : hal-00924088 , version 1


Fabien Campillo, Andrey L. Piatnitski. Effective diffusion in vanishing viscosity. D. Cioranescu and J.-L. Lions. Nonlinear partial differential equations and their applications. Collège de France Seminar, Vol. XIV (Paris, 1997/1998), 31, North-Holland, pp.133--145, 2002. ⟨hal-00924088⟩
307 View
0 Download


Gmail Facebook X LinkedIn More